skin-hair-icon
Hair loss problem
Hii am 23 years old grl. Am on mDR tb medication from last 10months. I lost ma 90% hair ... Will hair regrow it self after medication . Will I regain my hair... m very depress
192 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Shruti Patel
Dermatologist 11 yrs exp Ahmedabad
hello, yes hair loss can be due to drugs. MDR TB drugs can be a cause of it. and tuberculosis disease can also be a cause of hair loss. you can take supplement for the hair. generally they regrow. consult your dermatologist for further help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.